# SDR FDEA201801020121

- Difficulty date: January 2, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: NJC6040109
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK  AREA, BS 2007 BULKHEAD, LT SIDE UPPER SUPPORT FITTING HAS CORROSION.  REMOVED AND REPLACED THE CHANNEL IAW DWG NJC6040.    MAJOR REPAIR
